Format

Send to

Choose Destination
See comment in PubMed Commons below
J Clin Anesth. 1997 Feb;9(1):74-7.

Epidural hematoma in an ambulatory surgical patient.

Author information

1
Department of Anesthesiology, University of Rochester Medical Center, NY, NY 14642, USA.

Abstract

Epidural hematoma is a rare but potentially devastating complication of epidural anesthesia. We report a case of an epidural hematoma in an ambulatory surgical patient who received epidural anesthesia in the presence of nonsteroidal antiinflammatory drugs and low molecular weight heparin. The patient developed symptoms of an epidural hematoma after hospital discharge. An emergency decompressive laminectomy was performed, and the patient regained full motor and sensory function.

PMID:
9051551
DOI:
10.1016/S0952-8180(96)00205-X
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center